# SDR 9720969301

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ONE RED EMERGENCY PROXIMITY LIGHT NEAR AFT GALLEY INOPERATIVE.  MAINTENANCE REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY, OPERATIONAL CHECK OK.
